# SDR SIMA200515701

- Difficulty date: May 29, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- System (JASC): 2700 · Flight Control System
- Part: Pitch Control
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ALB - FLT 4230 - TAKEOFF PITCH TRIM RECEIVED BY CREW DURING TAKEOFF.  MAINTENANCE COMPLIED WITH OPERATIONAL CHECK IAW EMB MM AND COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
